It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Birth Control Board Index
Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 12Showing 1 - 20 of 230 for going off yasmin. (0.068 seconds)


... I was on yasmin for about 3 years. I haven't experienced any weight gain yet but I have been having waves of nausea and have thrown up twice after eating. ... (5 replies)
... Does anyone who has been diagnosed with or battled endometriosis have any insight into going OFF of the pill? ... (3 replies)
... Tricyclen then Yasmin for 10 years and went off it a year ago. I have just started back on Yasmin 10 days ago and I am so bloated I look like I am pregnant! ... (2 replies)

... I have been on yasmin over 2 yrs... about 1 yr ago I got a diagnosis of irritable bowel constipation. Was bad... and then gi probelms increased. ... (12 replies)
... and then to Lo Ovral because my doctor was worried about me being on Yasmin for so long. Lo Ovral was okay, but I just wasn't feeling like myself on it. ... (4 replies)
... I just got my first period after 5 months of not having it. i got off yasmin and waited and waited, till finally the doctor gave me progesterone pills to induce it. The period came, or so I thought. Im on day 3 or 4 and im just spotting. ... (0 replies)
... my main reason for going off of it is it has caused horrible acne problems that i never had before, but also mood swings, weight gain, thinning hair. ... (0 replies)
... ive just got my 3rd shot of depo on November...my doctor tells me it can take up to a year before depo is completly out of your system! :( doesnt that suck (2 replies)
... provera this week and going on Yasmin bc. Ive been on depo 7 yrs. ... (2 replies)
... STAY ON THE PILL! At least, that's what I'm doing. I'm not going off of it until I want kids. ... (2 replies)
... think I am having the same problem as you because I never ate so much before. I just keep eating and eating and eating. Are you switching to another pill or just going off them completely. ... (8 replies)
... The only bad thing I experienced when going off Yasmin were headaches for two weeks. Just recently I discontinued Desogen and didn't have any problems at all. ... (4 replies)
... I had the same "love affair" with yasmin that many of these people posting had. I lost the 10 pounds. No boob pain. No bloat. I was on top of the world. I felt GREAT. For about 6 months... ... (7 replies)
... I do have to say that I went on anti depressants once and that was the WORST with my sleep. I was so exhausted and slept too much. Going off of them made me get night sweats, made falling asleep VERY difficult, and it was hard to stay asleep throughout the night. ... (17 replies)
... out to start one on this very topic actualy so I'm glad I found this one...I am on the pill and in Jan. it will be 3 years i've been on it total. I'd like to get OFF for awhile in Dec or Jan. ... (11 replies)
... I took Yasmin for 6 months. Shortly after I began taking it I experienced severe mood swings and personality changes. ... (6 replies)
... i wonder if they are going to pull this drug from the market because of it's risk for blood clots. ... (8 replies)
... I am sorry this is happening to you!!! MY LIBIDO drastically increased...I wanted it allllll the time!!! I was on Yasmin for over 4 years and had a rough maybe one year but didnt think anything of it due to other stressors in life... ... (4 replies)
... Absolutely ridiculous! Im so mad, it just keeps going up and up. The deal is i only have 2 months left on my yearly supply and im not going back to the gyno to get another year prescription. I have no insurance and i just can't afford the visit. ... (12 replies)
... Thanks so much for responding, I am concerned!! this has been going on since last march 05! ... (2 replies)




Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 12

All times are GMT -7. The time now is 12:58 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!